# SDR SWAA2025081291373

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FWD SHIELD BS 767-787, RBL 22, WL 156-157.   INSTALLED NEW SHIELD IAW SRM 51-40-02, 51-40-05, AND DWG 146A8127 REV -.
